artipla with multivitamins
Mar 12, 2014
I m taking multi vitamin caps since last 2 years, which has m vit C, B1, B2 B6, B12, A, D3, calcium, zinc, phosphorus, iodine, magnesium, with my breakfast. I have started treatment since last 3 months(artipla),LFT, RFT oke, cd4 grew up from 281-18% to 495-24% viral 3 million to 1901 copies in 2 and half months, should I continue multivitamins?
Response from Dr. Young
Hello and thanks for posting.
If you're otherwise well and don't have any significant challenges in your food supply, then it's my opinion that supplements are not necessary.
Be sure to ask your care provider if your diet has adequate amounts of vitamin D and calcium, as these are often deficient in North American and European diets. If you're diet (or vitamin D levels) are low, then taking specific supplements might be recommended.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Blood In Urine After Anal Sex Worried I Have HIV
- Dizziness After Licking Vagina Worried I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.